MAUDE Adverse Event Report: ARTHREX, INC. STEPDRILL, FOR 3.0MM HCS, LENGTH 20MM; DRILL BIT

ARTHREX, INC. STEPDRILL, FOR 3.0MM HCS, LENGTH 20MM; DRILL BIT
Model Number STEPDRILL, FOR 3.0MM HCS, LENGTH 20MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an outpatient procedure the device broke off.No further information received.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
STEPDRILL, FOR 3.0MM HCS, LENGTH 20MM
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24037120
Report Number1220246-2026-00149
Device Sequence Number10276664
Product Code HTW
UDI-Device Identifier00888867197169
UDI-Public(01)00888867197169(11)170615(10)03172401
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTEPDRILL, FOR 3.0MM HCS, LENGTH 20MM
Device Catalogue NumberAR-8610TDC-20
Device Lot Number03172401
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown